# SDR 2001UALA01272

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39R AT FS 1794 IS DENTED BEYOND LIMITS.  REPLACED STRINGER SPLICE PER SRM 53-00-03 AND INSTALLED PER SRM 53-00-03 ON NON-ROUTINE D5766V. MAJOR REPAIR
